By Topic

Fast Algebraic Attacks and Decomposition of Symmetric Boolean Functions

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Meicheng Liu ; State Key Lab. of Inf. Security, Inst. of Software of Chinese Acad. of Sci., Beijing, China ; Dongdai Lin ; Dingyi Pei

In this correspondence, first we give a decomposition of symmetric Boolean functions, then we show that almost all symmetric Boolean functions, including these functions with good algebraic immunity, behave badly against fast algebraic attacks. Besides, we improve the relations between algebraic degree and algebraic immunity of symmetric Boolean functions.

Published in:

Information Theory, IEEE Transactions on  (Volume:57 ,  Issue: 7 )